# SDR ASAA2017062721304

- Difficulty date: June 27, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 42,337 hours, 12,480 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250435030
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS #2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN, ALL OTHER PARAMETERS NORMAL. EGT INDICATION SYSTEM ERRORS ARE SUSPECT. GROUNDED - YES. PERFORMED EEC BITE TEST ON #2 ENGINE, REF B737-800 AMM 73-21-00-740-803-F00. FOUND FAULTS 77-20862 AND 77-020872 STILL ACTIVE, ALSO T49.5 S3 PROBE SHOWED DASHES DURING VIEWING OF INPUT MONITORING. PERFORMED EGT SYSTEM INSPECTION PER B737-800 AMM 77-21-01-200-801-F00, FOUND CJ10 HARNESS SHORTED TO SHIELDING. REMOVED AND REPLACED CJ10 HARNESS, REF B737-800 AMM 73-21-06/401. OPERATIONAL TESTS GOOD.
